# SDR DL72S953923

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON HMV, FOUND SKIN WORN ON SECTION OF SKIN UNDER LIFT FENCE NR 4 SLAT.  REPAIRED PER MM 57-54-0 PG 817.
